# SDR FAA200612001

- Difficulty date: December 6, 2006
- Submitted: December 6, 2006
- Operation: General aviation
- Aircraft: N93PJ
- Make and model: Cessna 421C
- Aircraft serial: 421C0824
- Engine: Cont GTSIO520L
- Engine time: 2,124 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL PILOT REPORTED A LOUD POP FROM THE LEFT ENGINE AND THE AIRCRAFT YAWED TO THE LEFT. THE TAKEOFF WAS ABORTED. VISUAL INSPECTION REVEALED THE NUMBER SIX CYLINDER HEAD HAD SEPARATED FROM THE BARREL. THE ENGINE HAD 554 HOURS SINCE OVERHAUL. THIS ENGINE WAS INSTALLED ON A CESSNA 421C.
